Controllability of Discrete-Time Systems with Positive Controls

Evans M.E. and Murthy D.N.P. (1977) Controllability of Discrete-Time Systems with Positive Controls. IEEE Transactions on Automatic Control, 22 6: 942-945. doi:10.1109/TAC.1977.1101648


Author Evans M.E.
Murthy D.N.P.
Title Controllability of Discrete-Time Systems with Positive Controls
Journal name IEEE Transactions on Automatic Control
ISSN 1558-2523
Publication date 1977
Sub-type Article (original research)
DOI 10.1109/TAC.1977.1101648
Volume 22
Issue 6
Start page 942
End page 945
Total pages 4
Subject 1706 Computer Science Applications
2207 Control and Systems Engineering
2208 Electrical and Electronic Engineering
Abstract In this paper we study the controllability of discrete-time linear systems with positive controls. Necessary and sufficient conditions are given to test this property for a single-input system. Copyright
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 30 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 03:03:16 EST by System User